ℵ0-Categorical, ℵ0-stable structures

Annals of Pure and Applied Logic 28 (2):103-135 (1985)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/0168-0072(85)90023-5
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 39,645
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

On Strongly Minimal Sets.J. T. Baldwin & A. H. Lachlan - 1971 - Journal of Symbolic Logic 36 (1):79-96.
An Introduction to Forking.Daniel Lascar & Bruno Poizat - 1979 - Journal of Symbolic Logic 44 (3):330-350.

Add more references

Citations of this work BETA

A New Strongly Minimal Set.Ehud Hrushovski - 1993 - Annals of Pure and Applied Logic 62 (2):147-166.
Stable Generic Structures.John T. Baldwin & Niandong Shi - 1996 - Annals of Pure and Applied Logic 79 (1):1-35.
Generic Pairs of SU-Rank 1 Structures.Evgueni Vassiliev - 2003 - Annals of Pure and Applied Logic 120 (1-3):103-149.
Vaught’s Conjecture for Superstable Theories of Finite Rank.Steven Buechler - 2008 - Annals of Pure and Applied Logic 155 (3):135-172.

View all 48 citations / Add more citations

Similar books and articles

Ω-Categorical, Ω-Stable Structures.G. Cherlin, L. Harrington & A. Lachlan - 1986 - Annals of Pure and Applied Logic 18:227-70.
Ages of Expansions of Ω-Categorical Structures.A. Ivanov & K. Majcher - 2007 - Notre Dame Journal of Formal Logic 48 (3):371-380.
On Ω-Categorical, Generically Stable Groups.Jan Dobrowolski & Krzysztof Krupiński - 2012 - Journal of Symbolic Logic 77 (3):1047-1056.
ℵ0-Categorical Tree-Decomposable Structures.A. H. Lachlan - 1992 - Journal of Symbolic Logic 57 (2):501 - 514.
$Aleph_0$-Categorical Tree-Decomposable Structures.A. H. Lachlan - 1992 - Journal of Symbolic Logic 57 (2):501-514.
On Omega-Categorical Simple Theories.Daniel Palacín - 2012 - Archive for Mathematical Logic 51 (7-8):709-717.
Interpreting Groups in Ω-Categorical Structures.Dugald Macpherson - 1991 - Journal of Symbolic Logic 56 (4):1317-1324.

Analytics

Added to PP index
2014-01-16

Total views
35 ( #215,929 of 2,326,041 )

Recent downloads (6 months)
3 ( #534,295 of 2,326,041 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature